# SDR 98ZZZX4331

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704HQ
- Make and model: Cessna 150M
- Aircraft serial: 15078627
- System (JASC): 3451 · DME/TACAN System
- Part: Switch
- Part number: SW303
- Condition: Failed
- Location: Cockpit
- Part time: 1 hours
- Component: Narco, DME890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT DOES NOT TURN OFF.  SUBMITTER SUSPECTS DEFECTIVE ON/OFF SWITCH.  UNIT HAS APPROXIMATELY ONE HOUR TOTAL TIME.  RETURNED UNIT TO FACTORY FOR REPAIR.
